How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Dermatology
Satisfied Customers: 6034
Experience:  MBBS, FCPS
41140702
Type Your Dermatology Question Here...
DR. EHTISHAM is online now

Skin probem Assistant: How long have you been dealing with

Customer Question

Skin probem
Assistant: How long have you been dealing with the skin issue? Have you noticed any major changes in your overall skin or nails recently?
Customer: No changes in hair or nails
Assistant: Anything else in your medical history you think the Doctor should know?
Customer: no
Submitted: 7 days ago.
Category: Dermatology
Expert:  DR. EHTISHAM replied 7 days ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Customer: replied 7 days ago.
What are these
Expert:  DR. EHTISHAM replied 7 days ago.

Are you talking about these red spots ?

Regards

Customer: replied 7 days ago.
The little marks on the 3 photos
Expert:  DR. EHTISHAM replied 7 days ago.

Are they itchy or painful?

Regards

Customer: replied 7 days ago.
No
Expert:  DR. EHTISHAM replied 7 days ago.

How old are you?

Do you have any known medical problem or are you taking any medicines?

Regards

Customer: replied 7 days ago.
24. No medical problems or medicines
Expert:  DR. EHTISHAM replied 7 days ago.

Since how long you have this problem?

Regards

Customer: replied 7 days ago.
Couple of weeks I think. I’m not sure if I’m getting more or not. Is it scars of
Expert:  DR. EHTISHAM replied 7 days ago.

Thanks for the details

There are a few things to consider

It can either be an allergic rash or some viral infection

First of all you have to use an anti-histamine like Chlorpheniramine

It should clear this up in few days

If no improvement then you might require a steroid shot

The skin underneath with redness in that area indicate there is some local skin reaction

Using an anti-inflammatory like Ibuprofen or steroids will help as well

Please do let me know if you have any other question

Regards

Customer: replied 7 days ago.
Another question... what is this...
Customer: replied 7 days ago.
Expert:  DR. EHTISHAM replied 7 days ago.

Have you used any facial cream or soap etc which you are not using regularly ?

Or any other facial treatment?

Regards

Customer: replied 7 days ago.
Nothing no it feels very slightly itchy the top
Customer: replied 7 days ago.
Near eye lid
Expert:  DR. EHTISHAM replied 7 days ago.

Since how long you have this rash?

Reagrds

Customer: replied 7 days ago.
3/4 weeks - itchy only 1 week
Expert:  DR. EHTISHAM replied 7 days ago.

Thanks for the details

This look like a rash of Roasecea

This can be benefited from topical Metronidazole

Please do let me know if you have any other question

Regards

Customer: replied 7 days ago.
Really? At my age
Expert:  DR. EHTISHAM replied 7 days ago.

It can occur at any age

Other possibility could be a photosensitive rash

In both the cases it will improve over time

Please do let me know if you have any other question

Regards

Customer: replied 7 days ago.
if I didn’t use cream it would still treat itself
Expert:  DR. EHTISHAM replied 7 days ago.

Yes it can go away with time

Please do let me know if you have any other question

Regards

Expert:  DR. EHTISHAM replied 7 days ago.

Are you with me?

Anything else you need help with?

Regards

Customer: replied 7 days ago.
No I just don’t think it’s roasecea itchy eye hmm
Expert:  DR. EHTISHAM replied 7 days ago.

As I said earlier it could be an allergic rash as well

These are the two main possibilities

In my view this will get better with anti-histamine and 1% hydrocortisone

If no improvement then topical Metronidazole

Anything else you need help with?

Regards

Expert:  DR. EHTISHAM replied 7 days ago.

Are you with me?

Anything else you need help with?

Regards

Customer: replied 7 days ago.
Thanks
Expert:  DR. EHTISHAM replied 7 days ago.

You are welcome

Customer: replied 6 days ago.
Can you opt out for a second opinion
Expert:  DR. EHTISHAM replied 6 days ago.

Hi

Yes sure

Will you mind leaving a positive rating before I leave you for a second opinion ?

Regards

Customer: replied 6 days ago.
No